An Interpretation of the Relationships Among the Species of Parapercis, Family Mugiloididae

Date
1966-04
Authors
Cantwell, George E.
Contributor
Advisor
Department
Instructor
Depositor
Speaker
Researcher
Consultant
Interviewer
Journal Title
Journal ISSN
Volume Title
Publisher
University of Hawai'i Press
Volume
Number/Issue
Starting Page
Ending Page
Alternative Title
Abstract
Description
Keywords
Citation
Cantwell GE. 1966. An interpretation of the relationships among the species of Parapercis, family Mugiloididae. Pac Sci 20(2): 189-192.
Extent
Format
Geographic Location
Time Period
Related To
Rights
Rights Holder
Email libraryada-l@lists.hawaii.edu if you need this content in ADA-compliant format.